# SDR ASAA0480213

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936434127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CORRODED STATION 540-579 AND STATION 598 LONGERON 30 TO 28L.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR SKIN, DOUBLERS, STRAPS, AND INNER DOUBLERS IAW MD80 SRM 53-04.  (M)
